Patient : Hi. I had a pap smear recently and when the results came back 3 days ago the doctor I went to see said I was fine. I took the results home and noticed that the box labelled 'Trichonomas vaginalisis' was checked. I noticed I have had greeny yellow discharge and itching and pain when I inserted my tampons during my period and a bit of abdomen cramping. I went back to the doctor to ask them to check again to make sure I didn't have an infection and no doctor would talk to me. Finally someone said a doctor had reviewed my chart again and prescribed me 'Colposeptine' brand of chlorquinaldol/promestriene to insert one tablet into the vagina for 7 days. I'm still worried they misdiagnosed me. Will this medication cure my infection? Please help. thanks.
I understand your concern about your possible Trichomona Infection. Trichomoniasis is caused by the parasite, Trichomonas vaginalis. The signs or symptoms of infection are most commonly present in the vagina and include a frothy, yellow-green vaginal discharge with a strong odor. The infection also may cause discomfort during intercourse and urination, as well as irritation and itching of the female genital area. In rare cases, lower abdominal pain can occur. Symptoms usually appear in women within 5 to 28 days of exposure. The treatment includes prescription drugs, either metronidazole or tinidazole which are anti parasitic medications, given by mouth in a single dose. The medication that was prescribed to you Colposeptine is also indicated for this type of Vaginitis and should cover the infection. IT is also recommended that your partner receives treatment as well. I hope I cleared your doubt.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.